# SDR SIMA20191031005

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 34,631 hours, 29,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

PACK 1 OVERHEAT IN CRUISE BURNING SMELL RIGHT BEFORE CATION MESSAGE-C/A-FOUND PACK 1 SWITCH IN MANUAL MODE AND IN FULL HOT POSITION. PERFORMED PACK DUCT INSP. IAW AMM 21-51-14. PERFORMED GVI ACM INLET IAW AMM 21-51-00 NO DEFECTS NOTED PERFORMED OPS CHECK IAW AMM 21-51-00 OPS CHECK GOOD. C/W CMC DOWNLOAD IAW AMM 45-45-00 NO PACK RELATED MESSAGES NOTED. PERFORMED FIM 21-51-00-810-803 PACK 1 OVHT MESSAGE ON EICAS TRANSITORY CONDITION PERFORMED FIM 21-20-00-810-801-A. SMOKE/ABNORMAL SMELL IN COCKPIT/CABIN- NO SMELL DETECTED PERFORMED ETN-EM-72-034- ENG ODOR EVENT NO ODORS DETECTED
